CAN HUMIRA MAKE YOU TIRED?

** Originally posted by MARCIA70 **

after my 4th injection i have noticed i'm beat....i don't want to work or do nothing else . does this stuff make you tired ? if so what is in it that does ? on enbrel 8 months......never felt tired . i'm ready to trash this stuff and maybe try stelera . any advice ? ....besides the tiredness i feel great

Report post

8 replies. Join the discussion

** Originally posted by jagfangirl27 **

I don't usually feel tired after a Humira injection. Your mileage may vary.

Report post

** Originally posted by MattStrat **

after my 4th injection i have noticed i'm beat....i don't want to work or do nothing else . does this stuff make you tired ? if so what is in it that does ? on enbrel 8 months......never felt tired . i'm ready to trash this stuff and maybe try stelera . any advice ? ....besides the tiredness i feel great

How long does this tiredness last?

I am currently on Stelara and the last two injections ive been pretty wiped out/lethargic in the first 24-48 hours after the injection. Some other people taking Stelara on this forum have experienced the same thing. The thing about Stelara is my shot (and the said tiredness) is only approx every 3 months as opposed to the much more frequent Humira shots.

Is the Humira working for your P though? if it is, I suggest you stick with it and see if the tired effect continues, your body could very well get used to it and the tiredness may stop.


Matt

Report post

** Originally posted by MARCIA70 **

i guess the humira is working ....but it's slow , nothing like the enbrel did , maybe that's what makes it worse , i feel like i'm tired for nothing .

Report post

** Originally posted by MrRick **

I took Humira for about 2 years and never had the feeling of being tired.

It was actually quite the opposite. Seemed to have more energy at the time.

MrRick

Report post

** Originally posted by Mybadgenes **

Sometimes a med is so subtle that it takes a while for one to realize that it is working for you. I have been on Humira for almost four months and my husband says there is a great difference in my over-all attitude and feeling well with my psoriatic arthritis. Cutting back on the MTX did not bode well with my skin which is in a flare so I am adding that back to the mix.

That said, your question about Humira making you tired did NOT affect me that way at all. Quite the opposite. But I am very hungry! ;):D;) I don't know if it has affected me that way or not....maybe it is just winter time hibernation needs.

I am sorry you are having fatigue with Humira. Give it a bit more time and hopefully you will overcome that.

Good Luck,
Juanita

Report post

** Originally posted by DEBAK **

after my 4th injection i have noticed i'm beat....i don't want to work or do nothing else . does this stuff make you tired ? if so what is in it that does ? on enbrel 8 months......never felt tired . i'm ready to trash this stuff and maybe try stelera . any advice ? ....besides the tiredness i feel great

Have you had your blood work checked since starting on it? Would pay to call your Dr about the fatigue...possibly you are anemic from it which would cause tiredness. Also if you are on Mtx as well if can impact your liver and cause fatigue. But P in and of itself can cause fatigue.

Report post

** Originally posted by plasticxtiara **

I'm always tired after I get my Humira!!
[My Derm. said it's pretty common tho.]

I take it on Monday- the tired feeling hits about half an hour or so, after I get the injection- Tuesday is not a good day, tired allllll day no matter how long I've slept-
Usually by Wednesday, I'm back to normal.

Report post

** Originally posted by MARCIA70 **

Have you had your blood work checked since starting on it? Would pay to call your Dr about the fatigue...possibly you are anemic from it which would cause tiredness. Also if you are on Mtx as well if can impact your liver and cause fatigue. But P in and of itself can cause fatigue.

I'm getting blood work done this monday......the humira is really kicking my butt! i'm a warehouse manager so i'm always busy and on the go and it's killing me dragging all the time . hopefully it will show something

Report post

This discussion is closed to replies. We close all discussions after 90 days.

If there's something you'd like to discuss, click below to start a new discussion.

Things you can do

Support the National Psoriasis Foundation

Help the National Psoriasis Foundation reach its goals and support people like yourself by making a donation today.

Donate to the National Psoriasis Foundation

Discussion topics

Additional resources

Community leaders